# SDR WX0A071207

- Difficulty date: May 18, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N862GA
- Make and model: Doug MD 83
- Aircraft serial: 49556
- Engine: Pwa JT8D217C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 716736
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW PERSONNEL REPORTED THAT DURING CLIMBOUT AT APPROX FL270, LEFT ENGINE COMPRESSOR STALL/ ENGINE PARAMETERS ROLLED BACK ENGINE SHUTDOWN PER CHECKLIST.  MAINTENANCE PERSONNEL REPLACED THE LEFT ENGINE IAW TASK CARD R0807101, OPS AND LEAK GOOD.  AIRCRAFT RETURNED TO SERVICE 5/22/2012.
